# SDR ASOA02035

- Difficulty date: January 19, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N882AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7503
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R7528661
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 4484 - WHILE DESCENDING THROUGH FL310, FROM DAL TO ATL, A 'HYD 1 LOW PRESS' MESSAGE WAS RECEIVED BY THE PILOT.  THE HYDRAULIC QUANTITY SHOWED ZERO.  THE PILOT SLOWED DOWN TO 250 KNOTS PER QRH PROCEDURES AND DECLARED AN EMERGENCY.  AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE NOTED A TOTAL LOSS OF HYDRAULIC QUANTITY.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP DUE TO IT BEING RUN DRY FOR APPROX 37 MINUTES.  MAINTENANCE ALSO REPLACED THE NR 1 HYDRAULIC PRESSURE TUBE WHICH WAS DETERMINED TO BE THE SITE OF THE LEAK.  LEAK AND OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
